Results 1 to 2 of 2
I've been on Klonapin for 8 years. Going to start my sloooooow taper :)
  1. #1
    BlessThisGypsySoul is offline New Member
    Join Date
    Sep 2014
    Location
    Las Vegas, NV
    Posts
    1

    Default I've been on Klonapin for 8 years. Going to start my sloooooow taper :)

    Hello fellow travelers!

    I have been on Klonapin for 8 years =/ I started out with 1 mg a day split into 2 doses. Over the years my dosage has gone up to 1 mg 2 twice per day (noonish and before bed).

    I am a former alcoholic (8 years sober) After getting off alcohol and xanaz my doctor at the time put me on Klonapin to help with the withdrawals from alcohol and the 3 1mg Xanax bars I was taking....while drinking! I'm lucky to be alive! I was a total mess! After years of that abuse I finally hit my bottom and went to detox. The detox from the alcohol and xanax suckedddddd. I was in a drug detox treatment facility and it was medically supervised. Within a few days of going home is when I started having these "episodes".....Laying in bed feeling like I was falling....Jerking awake from sleep.....panic attacks watching TV.....I then made the appointment with a psych to find some solution. Their solution was Klonapin. So here I am, 8 years later. Addicted to something else. Ugh!

    I always think about what would I do if there was some sort of homeland crisis and I could not get Klonapin. I'm not saying the Zombie Apocalypse, but something similar lol. That thought alone scares me enough to want to get off it all together. Not to mention that when I don't take it I can't even set foot in a grocery store or any place where there will be people. It's so awful. Too top things off last week there was an issue on the end of my insurance company when it came to processing my payment and long story short they cancelled my insurance. So there I was, at Walgreens, no cash, begging the pharmacist to call the company again, crying my eyes out, calling my doctor at 10pm, shaking, wondering what am I going to do?!? SUCH AN AWFUL AND HELPLESS FEELING TO BE SO DARN RELIANT ON A STUPID LITTLE PILL!!

    But I digress. I am officially going to start my taper tomorrow. I read that by decreasing your dosage my 1/8 is the best way to go. SLOW AND STEADY! I am in no rush. I am getting a pill splitter and going to start breaking them up. That way I will have 8 small pieces. I will still take my full NOON dosage for now, since I be conscious for that feeling, and decrease my evening dosage to begin. More to follow on how all that goes

    Any help, feedback, advice, or personal experiences would be greatly appreciated. I have also got some KAVA KAVA pills and teas. Along with some yoga, exercise, meditation, better diet, etc.

    Has anyone had any of these same type dosages and been successful? Thanks in advance!!

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    As far as what helps with any symptoms from benzo w/d the jury is way out on that. Something helps one, something helps another. The best remedies you already mentioned: yoga, exercise, meditation, diet. Yup slow and steady wins this one. I c/t'd off of xanax once and it was awful. Really awful. The only thing I can say is to ask your doctor for lower doses of Klonipin as you go down so it's easier to cut. Another thing you might want to do is to ask for an anti-seizure medicine when you get to lower doses, did they give you one in detox? Keep updating, it's important that others see your progress through this. Not too many of these threads go all the way to the end of a taper, benzos are the devil to get off of.

    Peace,

    Iloerose

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22